Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: am i pregnant?
|amandarose - Sun Feb 20, 2005 6:32 pm||
I have been on the pill for a month and a half now, I think I got my period after the first month, although it was way early and I thought it was spotting originally. I have about 8 pills left or so till the 7 placebos and when i should get my next period, but I am still really nervous that I am pregnant. I have been really bloatedfor the past week , and have felt nausea randomly every day. My breasts are really tender and they feel like they're getting bigger. I also have some lower abdominal pain. I have never missed a pill, but I'm still really scared that, due to all of these symptoms, I am pregnant! Please offer some advice...I hope I'm just being paranoid.
|Theresa Jones, RN - Mon Feb 21, 2005 5:53 pm||
Generally speaking, when one is on birth control pills, the menstrual cycle occurs at some point during the week that you are taking the placebos. Keep in mind that you cycles may be somewhat different in flow and duration than what it was prior to initiating the pill.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.